# SDR REXA2022021000200

- Difficulty date: December 7, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670375433
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDEWALL SEAT TRACK MULTIPLE SPOTS OF CORROSION FROM FS 847+16 -
897.                                                               "
"REPLACED L/H SIDEWALL SEAT RAIL IAW CRJ900 AMM 53-00-49-400-801-A19
FS 847+16 TO 897 53-00-49-000-801(A19) WVAC
